# SDR QXEA2020010900017

- Difficulty date: January 9, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00683
- Aircraft time: 6,931 hours, 4,291 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Unsecure
- Location: Mlg Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR EMERG. METAL SQUARE FOR SECURING DOOR NOT ATTACHED. DOOR WILL NOT SECURE. REMOVED FROM SERVICE. RESECURED METAL TRIM TO DOOR FOR LATCH. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
